# SDR UIEA2022100301073

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: No Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR WEB TO SURFACE STA 986+9 WL208 HAS CORROSION  (REMOVED PAINT ON WEB TOP SURFACE AT STA 986+9 RBL 35 TO RBL 45 WL 208. NO CORROSION NOTED. RESTORED FINISH IAW B737-800 AMM 51-21-41-370-802, 51-21-72-370-804 AND 51-21-91-620-802)
